Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the possible relation between avascular necrosis and mirena?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I would like to ask about a possible relation between Avascular Necrosis and Mirena (IUD).
Posted Sat, 27 Oct 2012 in General Health
Answered by Dr. Saurabh Gupta 1 hour later

Thanks for writing in.

The only possible relation is Mirena (IUD) triggers your body in autoimmune state which is risk factor for developing avascular necrosis.

Hope I have answered your query. Let me know if you have any more concerns.

Above answer was peer-reviewed by
Follow-up: What is the possible relation between avascular necrosis and mirena? 2 hours later
If it is just a state, is it possible that the autoimmune symptoms could disapear? Or is autoimmunity permenant? Thanks!
Answered by Dr. Saurabh Gupta 13 hours later

Thanks for writing again.

Autoimmunity is permanent & it is not possible to eradicate it completely.

There are periods of remission in autoimmune disease & we can prolong it with immuno-modulator but can't eradicate it permanently.

Please use any answer clarification before you close our discussion and rate my answer.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor